It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


here's my original post:
http://www.healthboards.com/boards/showthread.php?t=183649

i just wanted to update this by mentioning how i'm just realizing now that a number of my health problems/weird ailments started AFTER taking accutane. i just read a post from a woman who was wondering if anyone else lost thier period while on accutane.
http://www.healthboards.com/boards/showthread.php?t=190679

after starting accutane (around the age of 24/25) i didn't get my period for 4 months. i don't believe it was directly after starting but about 4 months or so into it. my GYN did some tests and diagnosed me PCOS. i'm also realizing now that my other PCOS symptoms didn't start till after accutane either (specifically excess facial hair and thinning head hair).

Other strange ailments since accutane:
-gallbladder attack and removal (i have a fam history of it, but i was only 26 and i'm thin)
-petechaie (red "blood" spots on legs)
-moderate teeth clenching
-back muscle pains
-ear problems
-seem to get sick (colds, etc) in general more often now

i suppose it's POSSIBLE all this could have happened regardless of accutane, but i don't think it's probable. i was reading the Physicians Desk Reference on accutane. they mention so many horrible side effects and they say the syptom will USUALLY go away after accutane is stopped. USUALLY.





All times are GMT -7. The time now is 08:49 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!